# SDR FDEA201607082364

- Difficulty date: July 8, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 70,218 hours, 25,917 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N300253
- Part serial: A10085
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIXED WING UNDER NR 5 LE SLAT HAS A HOLE CRACK.  FURTHER INSPECTION FOUND DELAMINATION OF FIXED WING LE TO EXTEND TO ALL AREA UNDER THE MISSING TRAILING EDGE OF NR 5 SLAT.  REPLACED SLAT AND MADE TEMP REPAIR TO LEADING EDGE.  FERRY FLIGHT TO VQQ FOR PERMANENT REPAIR.
